MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT W/03 ML SQUEEZE FLUSH DEVICE, NEEDLELESS VALVE, 10 C; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT W/03 ML SQUEEZE FLUSH DEVICE, NEEDLELESS VALVE, 10 C; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 46115-10
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
The event involved a transpac® iv monitoring kit w/03 ml squeeze flush device, needleless valve, 10 cc contamination sheath syringe and admin set where it was reported that during patient use, that the arterial lines broke while in use.There was patient involved and harm reported but no adverse event or death reported.No additional information was provided on this complaint.
 
Additional Manufacturer Narrative
The reported sample of eighty (80) new list #46115-10, transpac® iv monitoring kits were returned for evaluation.Out of eighty (80) thirty five (35) samples were visually inspected, and no anomalies were observed on the returned samples.The reported complaint of separation was not confirmed on all the returned sets.No visual anomalies were observed on the returned sets.35 of the 40 returned sets were primed and pressure leak tested, and no leaks were observed.The product had performed per the specifications.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TRANSPAC® IV MONITORING KIT W/03 ML SQUEEZE FLUSH DEVICE, NEEDLELESS VALVE, 10 C
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19218485
Report Number9617594-2024-00523
Device Sequence Number6969402
Product Code DRS
UDI-Device Identifier00887709082496
UDI-Public(01)00887709082496(17)260601(10)13655886
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Catalogue Number46115-10
Device Lot Number13655886
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by Manufacturer06/24/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown